# SDR U2RA2023011000002

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 109,451 hours, 16,549 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FIRE WARNING ACTIVATED AFTER LANDING.  NO STATUS OR EICAS MESSAGE SHOWN. - NO FIRE PRESENT.  PERFORMED GROUND TEST PER AIRCRAFT MAINTENANCE MANUAL 26-14-00.  SYSTEM OPS CHECKS GOOD.
